On the stability of a functional equation of Pexider type (Q2479783)
From MaRDI portal
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | On the stability of a functional equation of Pexider type |
scientific article |
Statements
On the stability of a functional equation of Pexider type (English)
0 references
3 April 2008
0 references
The authors study the stability (in the sense of Hyers and Ulam) of the Pexider functional equation \[ f_1 (xy) = x f_2 (y) + f_3 (x) y, \] where \(f_1, f_2, f_3\) map \((0, \infty)\) into a Banach space. In doing this some results of \textit{G. Maksa} [Problems 18, Aequationes Math. 53, 194 (1997)], \textit{J. Tabor} [Remarks 20, Aequationes Math. 53, 194--196 (1997)] and \textit{Zs. Páles} [Remarks 27, Aequationes Math. 53, 200--201 (1997)] are extended.
0 references
Stability
0 references
Pexider functional equation
0 references